# SDR UALA2010112904384

- Difficulty date: November 29, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 53,577 hours, 6,376 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1665
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSSAISLE EMERGENCY LIGHT INOPERATIVE BETWEEN DOORS 2L AND 2R LEFT LIGHT.  REPLACED BULB CHECKS OK.
